# SDR SWAA2024020535466

- Difficulty date: December 26, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT LH INNER CORE FROM STA 312 TO 344; SEVERAL SPOTS OF CORROSION. DOT 82-010.<[01] THE DISCREPANCY WAS COMPLETED IN THE [TTG8Q00QNCTV] SRM 51-40-02-0G-0 AND DWG 141A8110;[02] CORRECTIVE ACTION WAS RESOLVED ON TTG8Q00QNCTV
